Farashahi, AG (2017) Abstract Poisson summation formulas over homogeneous spaces of compact groups. Analysis and Mathematical Physics, 7 (4). pp. 493-508. ISSN 1664-2368
Abstract
This paper presents the abstract notion of Poisson summation formulas for homogeneous spaces of compact groups. Let G be a compact group, H be a closed subgroup of G, and μ be the normalized G-invariant measure over the left coset space G / H associated to the Weil’s formula. We prove that the abstract Fourier transform over G / H satisfies a generalized version of the Poisson summation formula.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Compact group; Homogeneous space; Dual homogeneous space; Fourier transform; Plancherel (trace) formula; Inversion formula; Poisson summation formula |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 16 Mar 2020 11:29 |
Last Modified: | 16 Mar 2020 11:29 |
Status: | Published |
Publisher: | Springer Science and Business Media LLC |
Identification Number: | 10.1007/s13324-016-0156-2 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:158419 |
Download
Filename: Abstract Poisson summation formulas overhomogeneous spaces of compact groups.pdf
Licence: CC-BY 4.0